# SDR USAA2015010200007

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 47,292 hours, 17,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T TURN OFF.  REPLACED EMER LIGHT SWITCH 4WL.  OPERATIONS TESTED GOOD IAW AMM 33-51-00-710-001-A & AWM 33-51-01 PG 102.
